# SDR EIAA9674

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down Rails
- Condition: Corroded
- Location: Bs 756-900
- Part time: 48,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - AFT CARGO BAY LEFT AND RIGHT TIE DOWN RAILS BS 756 TO 900 CORRODED.  FABRICATED AND INSTALLED TIE DOWN RAILS PER SRM 53-21-0 FIGURE 8 AND 51-30-2.  (M)
